# SDR SWAA2021070890939

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR; FUSEAGE STA 663 VAPOR BARRIER WEB CRACKED IN RH WHEEL WELL AT RBL 31.83 - CRACK MEASURES APROX 4.00' ACTION REQUIRED REPETATIVE ACTION REQUIRED DO A CISUAL INSPECTION OF THE REPAIR AREA; MAKE SURE THE CRACK AS NOT GROWN PAST THE INTERIM SEAL AS PER ARM 57-10-10. /
